# SDR CALA0400714

- Difficulty date: November 11, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 42,397 hours, 41,903 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: UNK
- Condition: Shorted
- Location: Apu Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE APU DET INOP LIGHT CAME ON WHILE CLIMBING THROUGH FL 180.  THE APU FIRE WARNING LIGHT WITH FIRE BELL ACTIVATED WHILE CLIMBING THROUGH FL 330.  THE APU FIRE BOTTLE WAS DISCHARGED AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  MAINTENANCE FOUND FIRELOOP CONNECTOR D984 SHORTED.  THE CONNECTOR WAS REPLACED.  THE APU AND PACKS WERE RUN AND OPERATIONAL CHECKS OF THE APU FIRE DETECTION SYSTEM WERE GOOD.  THE APU FIRE BOTTLE WAS REPLACED IAW MM 26-22-11.
